# SDR SWIA202406100009

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 44,979 hours, 38,808 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UNKNOWN
- Condition: Blown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATC ADVISED US WE HAD BLOWN A TIRE DEPARTING RUNWAY 8. RETURNED TO DENVER. TIRES REPORTED NORMAL BY EMERGENCY VEHICLES. TIRES NEED INSPECTION PLEASE (FLIGHT 5031 FILED CLOSED)VERIFIED AND CONFIRMED THIS AIRCRAFT IS NOT THE AIRCRAFT WITH THE BLOWN TIRE EVENT. PERFORMED INSPECTION OF MAIN WHEEL AND TIRE ASSEMBLIES PER CRJ-200 AMM 32-41-01. NO DEFECTS NOTED. PERFORMED INSPECTION OF NOSE WHEEL AND TIRE ASSEMBLIES PER CRJ-200 AMM 32-42-01. NO DEFECTS NOTED. VERIFIED ALL TIRE PRESSURES ARE WITHIN LIMITS PER CRJ-200 AMM 12-12-32 AND FORM M-76. A/C IS OK FOR SERVICE.
